V. Bazhanov and S. Lukyanov, Integrable structure of conformal field theory, quantum KdV theory and Thermodynamic Bethe Ansatz, Communications in Mathematical Physics, vol.30, issue.[FS12], pp.381-398, 1996.
DOI : 10.1007/3-540-09238-2_102

A. Belavin, A. Polyakov, and A. Zamolodchikov, Infinite conformal symmetry in two-dimensional quantum field theory, Nucl. Phys. B, vol.84, pp.550-321390052, 1984.

R. Belliard and B. Eynard, Integrability of W( sl d )-symmetric Toda conformal field theories II : ?(sl d ) ?2 -ensemble representation

R. Belliard, B. Eynard, and O. , Loop equations from differential systems, 2017.
DOI : 10.1007/s00023-017-0622-x

URL : https://hal.archives-ouvertes.fr/hal-01269843

R. Belliard, B. Eynard, and O. , Integrable Differential Systems of Topological Type and Reconstruction by the Topological Recursion, Annales Henri Poincar??, vol.8, issue.100, p.31933248, 2017.
DOI : 10.4310/CNTP.2015.v9.n1.a2

URL : https://hal.archives-ouvertes.fr/hal-01376169

R. Belliard, B. Eynard, and S. Ribault, The geometry of Casimir W-algebras. math- ph/1707, p.5120
URL : https://hal.archives-ouvertes.fr/cea-01600023

R. Belliard, B. Eynard, and S. Ribault, From the quantum geometry of fuchsian systems to conformal blocks of Casimir W-algebras

D. Ben-zvi and E. , Geometric realization of the Segal???Sugawara construction, Conference proceedings, 2004.
DOI : 10.1017/CBO9780511526398.006

M. Bergere, G. Borot, and B. Eynard, Rational Differential Systems, Loop Equations, and Application to the qth Reductions of KP, Annales Henri Poincaré, pp.1-70, 2013.
DOI : 10.1007/BF02097368

URL : https://hal.archives-ouvertes.fr/cea-01117895

M. Bergère and B. Eynard, Determinantal formulae and loop equations, math-ph/0901, p.3273, 2009.

M. Bergère, B. Eynard, O. Marchal, and A. Prats-ferrer, Loop equations and topological recursion for the arbitrary-?? two-matrix model, Journal of High Energy Physics, vol.6, issue.3
DOI : 10.1063/1.1704292

V. Bouchard and B. Eynard, Reconstructing WKB from topological recursion. math- ph/1606, p.4498
DOI : 10.5802/jep.58

URL : http://arxiv.org/pdf/1606.04498

R. Borcherds, Vertex algebras, Kac-Moody algebras, and the Monster, Proc. Natl. Acad. Sci. USA, pp.3068-3071
DOI : 10.1073/pnas.83.10.3068

URL : http://www.pnas.org/content/83/10/3068.full.pdf

G. Borot, B. Eynard, and N. Orantin, Abstract spectral curves and topological recursion, Communications in Number Theory and Physics, vol.9, p.5808, 2015.

P. Bouwknegt and K. Schoutens, W symmetry in conformal field theory, Physics Reports, vol.223, issue.4, pp.183-276, 1993.
DOI : 10.1016/0370-1573(93)90111-P

URL : https://pure.uva.nl/ws/files/2213696/30096_135648y.pdf

P. Bowcock and G. M. Watts, On the classification of quantum W-algebras, Nuclear Physics B, vol.379, issue.1-2, pp.63-95, 1992.
DOI : 10.1016/0550-3213(92)90590-8

L. Chekhov, B. Eynard, and O. , Topological expansion of the Bethe ansatz and quantum algebraic geometry. math-ph/0911, 1664.
URL : https://hal.archives-ouvertes.fr/hal-00863586

L. Chekhov, B. Eynard, and N. Orantin, Free energy topological expansion for the 2-matrix model, Journal of High Energy Physics, vol.39, issue.12, p.53, 2006.
DOI : 10.1016/0550-3213(74)90154-0

URL : https://hal.archives-ouvertes.fr/hal-00019891

L. Chekhov, B. Eynard, and S. Ribault, Seiberg-Witten equations and non-commutative spectral curves in Liouville theory, Journal of Mathematical Physics, vol.22, issue.2, pp.22306-1209, 2013.
DOI : 10.1007/s11232-012-0049-y

URL : https://hal.archives-ouvertes.fr/hal-01196768

R. Donagi and E. Markman, Spectral covers, algebraically completely integrable, hamiltonian systems, and moduli of bundles, Integrable systems and quantum groups, pp.1-119, 1996.
DOI : 10.1007/BF01444894

R. Dijkgraaf and C. Vafa, Toda theories, matrix models, topological strings and N=2 gauge systems. hep-th/0909, p.2453, 2009.
DOI : 10.1016/s0550-3213(02)00766-6

URL : http://arxiv.org/pdf/hep-th/0206255

B. Eynard, The geometry of integrable systems Tau functions and homology of spectral curves. Perturbative definition. math-ph/1706, p.4938

B. Eynard and N. Orantin, Invariants of algebraic curves and topological recursion, math-ph, p.702045, 2007.

B. Eynard and S. Ribault, Lax matrix solution of c = 1 conformal field theory, Journal of High Energy Physics, vol.223, issue.2, pp.1-22, 2014.
DOI : 10.1016/0370-1573(93)90111-P

URL : https://hal.archives-ouvertes.fr/cea-01230212

B. Feigin and E. , Quantization of the Drinfeld-Sokolov reduction, Physics Letters B, vol.246, issue.1-2, pp.75-81, 1990.
DOI : 10.1016/0370-2693(90)91310-8